Restylane and frown lines
Restylane is a great injection, especially in the frown lines or nasolabial area. If there is a small bump 6 hours after treatment I suggest you ice and massage it. If after a few days you still have a bump I would return to your treating physician since too much product may have been placed in that area and need to be dissolved.
Restylane is hydrophilic, meaning it sucks up water after it's injected in the first 24-48 hours. This may be a bruise or too much product but contact your injector if it is not improving or if you have pain (a sign that there may be infection or occlusion). Massage and reducing the amount of product with Hylenex or Vitrase are all options if it persists.
Best of luck!
You may have a small area of swelling to the area from the injection.
You may have a small area of swelling to the area from the injection. If this is product, I will recommend to return to the injector and discuss massage.
Bump after Restylane is either bruise or swelling in your case
This does not appear to be something to be worried about. Ice and time will improve this. Sleeping upright will help too. All HA filler have some degree of water absorption from the surrounding tissues which can cause swelling.
Bump after Restylane injection
Anytime the skin is injured, swelling and bruising may occur. Swelling and bruising depending on their size may go away in 1 day to 3 weeks or more.
Try some ice compresses for the first day or two. Massage and warm compresses may help as reviewed with your injecting physician. Make a follow-up appointment if it hasn't reduced in a few days.
Good luck with this!
I got small amount of Restylane in my frown lines 6 hrs ago and my left side has a pretty big bump. Will this go away?
It is swelling!!!!! Use ice compresses and allow a few days of swelling decreasing time. Or return to your injecting doc for guidance...
A bump that shows up a few hours after the injection is likely swelling or underlying bruise and will go away. Use a lot of ice for the first 48hours. If it does not go away in a week then it is excess material and you will need to go back to get Hyaluronidase injection to dissolve some of it.
It is tough to tell from the photo, but at 6 hours it is normal to have some swelling. I would recommend giving it a few days before you can really tell if it will go down or not. I usually tell patients to wait a week until you see the final results from fillers just because there is swelling just from the needle, bruising, and the product itself retains water.
Best of luck